×

zbMATH — the first resource for mathematics

Generation theorems of semi-groups of linear operators. (English) Zbl 0262.47030

MSC:
47D03 Groups and semigroups of linear operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Crandall, M. and T. Liggett, Generation of semi-groups of nonlinear transfor- mations on general Banach spaces, Amer. /. Math. 93 (2) (1971), 265-298. · Zbl 0226.47038 · doi:10.2307/2373376
[2] Da Prato, G., Nouveau-type de semi-groupes, C. R. Acad. Sci. Paris Ser. A-B, 262 (1966), A996-A998. · Zbl 0203.14001
[3] Feller, W., On the generation of unbounded semi-groups of bounded linear operators, Ann. of Math. 58 (2) (1953), 166-174. · Zbl 0050.34201 · doi:10.2307/1969826
[4] Hille, E. and R. Phillips, Functional Analysis and Semi-Groups, Amer. Math, Soc, Colloq. Pribl. 31 (1957). · Zbl 0078.10004 · www.ams.org
[5] Krein, S., Linear Differential Equations in Banach Spaces, Nauka, 1967 (in Russian).
[6] Krein, S., G. Laptev and G. Cvetkova, On Hadamard correctness of the Cauchy problem for the equation of evolution, Soviet Math. Dokl. 11 (3) (1970), 763-766. · Zbl 0209.15403
[7] Lagnese, J.5 On equations of evolution and parabolic equation of higher order in f, /. Math. Anal. Appl. 32 (1970), 15-37. · Zbl 0207.14002 · doi:10.1016/0022-247X(70)90316-1
[8] Miyadera, I., On the generation of semi-groups of linear operators, Tohoku Math. J. 24 (1972), 251-261. · Zbl 0252.47035 · doi:10.2748/tmj/1178241535
[9] Oharu, S., Semigroups of linear operators in a Banach space, Publ. RIMS, Kyoto Univ. 1 (2) (1971), 205-260. · Zbl 0234.47042 · doi:10.2977/prims/1195193542
[10] Okazawa, N., A generation theorem for semi-groups of growth order or, Tohoku Math. /. 25 (1973), to appear.
[11] Phillips, R., An inversion formula for Laplace transforms and semi-groups of linear operators, Ann. of Math. 59 (2) (1954), 325-356. · Zbl 0059.10704 · doi:10.2307/1969697
[12] Sobolevskii, P. On semigroups of growth a, Soviet Math. Dokl. 12 (1), (1971), 202-205. · Zbl 0241.47030
[13] Sova, M., Probleme de Cauchy pour equations hyperboliques operationnelles & coefficients non-bornes, Ann. Scuola Norm. Sup. Pisa, 22 (1968), 67-100. · Zbl 0202.10902 · numdam:ASNSP_1968_3_22_1_67_0 · eudml:83454
[14] 9 Problemes de Cauchy paraboliques abstraits de classes superieures et les semi-groupes distributions, Ricerche Mat. 18 (1969), 215-238. · Zbl 0196.16301
[15] Sunouchi, H., Convergence of semi-discrete difference schemes of Cauchy prob- lems, Tohoku Math. J. 22 (1970), 394-408. · Zbl 0204.16101 · doi:10.2748/tmj/1178242766
[16] Takahashi, T. and S. Oharu, Approximation of operator semigroups in a Banach space, Tohoku Math. J. 24 (1972), 505-528. · Zbl 0281.47024 · doi:10.2748/tmj/1178241442
[17] Yosida, K., Functional Analysis, Springer, Berlin, 1965. · Zbl 0126.11504
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.